Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 114, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 13, 2005, 9:42 PM CDT for Ozark County, Missouri. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2005, 9:42 PM CDT (02:42 UTC)
- Expired
- Jun 13, 2005, 10:46 PM CDT
- In force
- 64 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Ozark County, MO
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 10:15 PM CDT | TSTM WND DMG | Gainesville, MO | NUMEROUS TREES DOWNED FROM SEVERE THUNDERSTORM WIND GUSTS COUNTYWIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:55 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2648 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 140242 SVRSGF MOC153-140345- /O.NEW.KSGF.SV.W.0114.050614T0242Z-050614T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 942 PM CDT MON JUN 13 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OZARK COUNTY IN SOUTHWEST MISSOURI. * UNTIL 1045 PM CDT. * AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF AVA TO 16 MILES WEST OF GAINESVILLE TO 10 MILES EAST OF DIAMOND CITY...AND MOVING EAST AT 45 MPH. * SEVERE THUNDERSTORMS WILL BE... NEAR GAINESVILLE BY 1005 PM CDT. THE TOWNS OF LONG RUN...THEODOSIA...THORNFIELD...SUNDOWN... ISABELLA...PONTIAC...WASOLA...NOBLE...WILLHOIT AND ROCKBRIDGE ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3680 9275 3650 9276 3652 9214 3680 9213 $$ FOSTER
3 follow-up statements
000 WWUS53 KSGF 140301 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1000 PM CDT MON JUN 13 2005 MOC153-140345- /O.CON.KSGF.SV.W.0114.000000T0000Z-050614T0345Z/ OZARK MO- 1000 PM CDT MON JUN 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR OZARK COUNTY UNTIL 1045 PM CDT... AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF GAINESVILLE TO 5 MILES NORTHWEST OF GAINESVILLE TO 8 MILES SOUTHWEST OF GAINESVILLE...AND MOVING EAST AT 45 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR GAINESVILLE BY 1005 PM CDT. THE TOWNS OF ROCKBRIDGE...WILLHOIT...PONTIAC...BRIXEY...ZANONI... HARDENVILLE...SYCAMORE...DORA...TECUMSEH AND UDALL ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. LAT...LON 3680 9275 3650 9276 3652 9214 3680 9213 $$ FOSTER
000 WWUS53 KSGF 140323 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1023 PM CDT MON JUN 13 2005 MOC153-140345- /O.CON.KSGF.SV.W.0114.000000T0000Z-050614T0345Z/ OZARK MO- 1023 PM CDT MON JUN 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR OZARK COUNTY UNTIL 1045 PM CDT... AT 1019 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF GAINESVILLE TO 8 MILES EAST OF GAINESVILLE TO 7 MILES SOUTHEAST OF GAINESVILLE...AND MOVING EAST AT 45 MPH. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF OZARK COUNTY...INCLUDING THE TOWNS OF TECUMSEH...DORA...SYCAMORE AND UDALL. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. LAT...LON 3680 9275 3650 9276 3652 9214 3680 9213 $$ FOSTER
000
WWUS53 KSGF 140347
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT MON JUN 13 2005
MOC065-140415-
/O.CON.KSGF.TO.W.0020.000000T0000Z-050614T0415Z/
DENT MO-
1046 PM CDT MON JUN 13 2005
...A TORNADO WARNING CONTINUES FOR DENT COUNTY UNTIL 1115 PM CDT...
AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.. THIS DANGEROUS
STORM WAS LOCATED 13 MILES SOUTH OF SALEM...OR 29 MILES EAST OF
HOUSTON...AND MOVING EAST AT 30 MPH. ANOTHER AREA OF STRONG TO
SEVERE STORMS WERE NEAR MONTAUK STATE PARK AND MOVING EAST AT 30
MPH.
THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN DENT
COUNTY...INCLUDING THE TOWNS OF GLADDEN AND TURTLE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3754 9160 3763 9132 3750 9133 3749 9124
3743 9124 3743 9160
$$
JLTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:25 PM CDT, 6 hours 17 minutes earlier.
Area forecast discussion, Jun 13, 3:25 PM CDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 325 PM CDT MON JUN 13 2005 .DISCUSSION... INCREASINGLY UNSTABLE CONDITIONS ARE DEVELOPING ACROSS THE FORECAST AREA THIS AFTERNOON AHEAD OF A COLD FRONT EXTENDING FROM SOUTH CENTRAL NEBRASKA TO CENTRAL OKLAHOMA. 18Z SOUNDING FOR SGF SHOWED CAPE VALUES AROUND 2800 J/KG WITH NO CAP. WIND PROFILE HAS DECENT SPEED SHEAR WITH LITTLE DIRECTIONAL SHEAR. LATEST RADAR SHOWS BROKEN LINE OF STRONG THUNDERSTORMS DEVELOPING FROM MORGAN COUNTY SOUTHWEST TO NORTHWEST GREENE COUNTY WITH INDIVIDUAL CELLS TRAVELLING QUICKLY TO THE NORTHEAST. COORDINATED WITH SPC...TORNADO WATCH WILL BE OUT THROUGH 11 PM FOR ALL AREAS EXPECT BOURBON COUNTY. AS FOR FLASH FLOOD WATCH OVER OUR WESTERN COUNTIES...WILL LIKELY LET IT EXPIRE AT 6 PM. STILL WOULD LIKE TO WATCH FOR ADDITIONAL DEVELOPMENT ALONG THE COLD FRONT BEFORE MAKING FINAL CALL ON WHETHER OR NOT TO EXTEND. AS UPPER LOW LIFTS NORTHEAST INTO MINNESOTA TONIGHT...COLD FRONT WILL PUSH THROUGH THE REGION...FINALLY CLEARING OUT THE QUASI-RESIDENT UNSTABLE AIRMASS OVER THE REGION. EXPECT MUCH MORE BENIGN WEATHER AS PACIFIC HIGH BUILDS INTO THE REGION. TEMPERATURES ARE ONLY EXPECTED TO BE ABOUT 3-5 DEGREES COOLER THAN THE PAST FEW DAYS...BUT DEWPOINT TEMPS WILL DROP TO AROUND 60 DEGREES. AFTERNOON EARLY TUESDAY...ONLY CHANCE FOR PRECIP THROUGH FRIDAY APPEARS TO BE THURSDAY...AS A STRONG SHORTWAVE OVERRIDES UPPER RIDGE BUILDING TO OUR WEST. FOR NOW WILL ONLY CARRY SLIGHT CHANCE POPS OVER OUR EXTREME SOUTHWEST COUNTIES. LATER IN THE EXTENDED...GFS HINTS AS AN UPPER LOW DEVELOPING SOUTHWESTWARD FROM THE NORTHEAST U.S. WHICH MAY BRING OUR CHANCES FOR AT LEAST AFTERNOON STORMS BACK TO THE REGION EARLY NEXT WEEK. TERRY && .AVIATION... AN UNUSUALLY STRONG UPPER LEVEL STORM SYSTEM COMBINED WITH A COLD FRONT OVER KANSAS WILL TRIGGER SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS WILL LIKELY BECOME STRONG TO SEVERE...PASSING THROUGH THE JOPLIN AND SPRINGFIELD AIRPORTS BETWEEN ZERO AND 4Z TONIGHT. OTHERWISE...OTHER ELEMENTS SHOULD REMAIN EITHER MVFR OR VFR OVER THE NEXT 24 HOURS. CRAMER && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES MOZ055-056-066>068-077-078-088-093-101. .KS...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES KSZ073-097-101. WFO SGF
Hazardous weather outlook, Jun 13, 12:55 PM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1255 PM CDT MON JUN 13 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1255 PM CDT MON JUN 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS SOME OF WHICH WILL HAVE THE POTENTIAL TO PRODUCE: DAMAGING WINDS IN EXCESS OF 70 MPH. HAIL TO THE SIZE OF QUARTERS. ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL WITH FLASH FLOODING. AREAS AFFECTED AND TIMING: THE ENTIRE OUTLOOK AREA THROUGH TONIGHT. DISCUSSION: SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AHEAD AND ALONG A COLD FRONT WHICH WILL PUSH INTO EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI THIS AFTERNOON. AN UNUSUALLY STRONG UPPER LEVEL SYSTEM WILL BRING AMPLE SHEAR TO THE AREA. THIS SHEAR AND INSTABILITY WILL BE SUFFICIENT FOR THE DEVELOPMENT OF A FEW SUPERCELL THUNDERSTORMS ACROSS THE REGION. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS AS THE STORMS TRACK EASTWARD ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING. HOWEVER...ISOLATED TORNADOES ARE POSSIBLE AS WELL. IN ADDITION...SOME MINOR FLOODING WILL BE POSSIBLE. RAINFALL TOTALS WILL BE LIMITED DUE TO THE EXPECTED PROGRESSIVE NATURE OF THE STORMS. HOWEVER...MANY AREAS ACROSS THE OUTLOOK AREA HAVE SATURATED SOILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS THE ENTIRE OUTLOOK AREA. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY/CRAMER/SAW
In the hours before
Local storm report, Jun 13, 9:15 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG SELIGMAN 36.52N 93.93W
06/13/2005 BARRY MO EMERGENCY MNGR
TREE BLOWN INTO HOUSE CAUSING DAMAGE
0914 PM TSTM WND DMG WASHBURN 36.58N 93.97W
06/13/2005 BARRY MO EMERGENCY MNGR
BARN DAMAGED BY WINDS
AFLocal storm report, Jun 13, 9:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
918 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0914 PM FUNNEL CLOUD 4 N NORWOOD 37.18N 92.43W
06/13/2005 WRIGHT MO EMERGENCY MNGR
REPORTED BY FD THROUGH EMLocal storm report, Jun 13, 9:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
928 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG MANSFIELD 37.12N 92.58W
06/13/2005 WRIGHT MO EMERGENCY MNGR
SMALL TRESS DOWN ON RT 5 1 MILE NORTH OF US 60.Local storm report, Jun 13, 9:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
929 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0928 PM FUNNEL CLOUD MOUNTAIN GROVE 37.13N 92.27W
06/13/2005 WRIGHT MO FIRE DEPT/RESCUE
RELAYED BY EMLocal storm report, Jun 13, 9:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
933 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0932 PM FUNNEL CLOUD MOUNTAIN GROVE 37.13N 92.27W
06/13/2005 WRIGHT MO BROADCAST MEDIA
WALL CLOUD REPORTED BY OFF DUTY MEDIASpecial weather statement, Jun 13, 9:42 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 942 PM CDT MON JUN 13 2005 MOZ093>094-140345- LAWRENCE-NEWTON- 942 PM CDT MON JUN 13 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 473 FOR THE FOLLOWING AREA... IN MISSOURI THIS CANCELS 2 COUNTIES IN SOUTHWEST MISSOURI LAWRENCE... NEWTON... THIS INCLUDES THE CITIES OF...AURORA...MOUNT VERNON AND NEOSHO. MOZ070>071-081>083-090>092-095>098-101>106-140500- BARRY-CHRISTIAN-DENT-DOUGLAS-GREENE-HOWELL-LACLEDE-MCDONALD- OREGON-OZARK-PHELPS-PULASKI-SHANNON-STONE-TANEY-TEXAS-WEBSTER- WRIGHT- 942 PM CDT MON JUN 13 2005 ...TORNADO WATCH NUMBER 473 REMAINS VALID UNTIL 12 AM CDT FOR THE FOLLOWING AREA... IN MISSOURI THIS WATCH INCLUDES 18 COUNTIES IN CENTRAL MISSOURI PHELPS... PULASKI... IN SOUTH CENTRAL MISSOURI DENT... HOWELL... OREGON... SHANNON... TEXAS... IN SOUTHWEST MISSOURI BARRY... CHRISTIAN... DOUGLAS... GREENE... LACLEDE... MCDONALD... OZARK... STONE... TANEY... WEBSTER... WRIGHT... THIS INCLUDES THE CITIES OF...MARSHFIELD...ROGERSVILLE... LEBANON...MONETT...CASSVILLE...ANDERSON...PINEVILLE... GAINESVILLE...THEODOSIA...SALEM...SPRINGFIELD...REPUBLIC...AVA... FORT LEONARD WOOD...WAYNESVILLE...NIXA...OZARK...THAYER...ALTON... KIMBERLING CITY...GALENA...MOUNTAIN GROVE...MANSFIELD... WEST PLAINS...WILLOW SPRINGS...HOUSTON...CABOOL...BRANSON... FORSYTH...WINONA...EMINENCE AND ROLLA.
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:01 PM CDT | Tornado Warning | SGF | Christian, Greene | 61 min |
| Jun 13, 7:08 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps, Pulaski | 52 min |
| Jun 13, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 51 min |
| Jun 13, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 51 min |
| Jun 13, 7:35 PM CDT | Tornado Warning | SGF | Phelps | 29 min |
| Jun 13, 7:41 PM CDT | Tornado Warning | SGF | Webster | 63 min |
| Jun 13, 7:56 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 51 min |
| Jun 13, 8:02 PM CDT | Flash Flood Warning | SGF | Lawrence | 6 hr |
| Jun 13, 8:13 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 38 min |
| Jun 13, 8:31 PM CDT | Tornado Warning | SGF | Wright | 66 min |
| Jun 13, 8:44 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 71 min |
| Jun 13, 9:16 PM CDT | Tornado Warning | SGF | Texas | 74 min |
| Jun 13, 9:21 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 37 min |
| Jun 13, 9:21 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas | 78 min |
| Jun 13, 9:40 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 50 min |
| Jun 13, 10:09 PM CDT | Tornado Warning | SGF | Dent | 66 min |
| Jun 13, 10:11 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 64 min |
| Jun 13, 10:26 PM CDT | Tornado Warning | SGF | Texas | 24 min |
| Jun 13, 10:34 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 56 min |
| Jun 13, 10:41 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.